Getting off rebound

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

robadar
New Member


Date Joined Sep 2005
Total Posts : 9
   Posted 7/9/2006 7:43 AM (GMT -6)   
I suffer from frequent, moderate to mild headaches.  Excedrin works like a charm, but if I'm not careful I get into a rebound situation where it is hard to tell the rebounds from the "real" headaches.  I've de-bounded a number of times.   I try to follow the 2/5 rule, viz., no more than two days of anagesics followed by five days of none.
 
Anyway, here's my question:  How long does it take to completely de-rebound?  In other words,   how long to desensitize your system so that the next time you take an aspirin it's like the first time, that is, your system doesn't "remember" the previous doses?
 
RB

KtDan
Regular Member


Date Joined Jun 2006
Total Posts : 24
   Posted 7/9/2006 6:54 PM (GMT -6)   
I can't really answer your question but I too would like to know more about rebound headaches. I suffer from a similar intensity and also use excederin but find that it definitely messes with my system in other ways sometimes triggering more headaches.

Sewebster87
New Member


Date Joined Jul 2006
Total Posts : 5
   Posted 7/10/2006 10:00 AM (GMT -6)   
I'm not sure how much help this could be, but have you guys read this?
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 21, 2017 9:52 PM (GMT -6)
There are a total of 2,858,245 posts in 313,620 threads.
View Active Threads


Who's Online
This forum has 155217 registered members. Please welcome our newest member, AnxiousEntity.
658 Guest(s), 8 Registered Member(s) are currently online.  Details
herpesbaby, MDNative, Casa11, Girlie, AnxiousEntity, InTheShop, raspberryswirlgirl, WV Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer